# SDR CALA2011032400179

- Difficulty date: February 9, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 46,866 hours, 6,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN:  STA 303 LBL 30 TO 40 FLOORBEAM DOUBLER CORROSION FOUND.  CABIN:  STA 303 LBL 30 TO LBL 40 FLOORBEAM DOUBLER COR BLEND OUT D 0.020"(ORG 0.063") OUT OF SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 LIMIT AND FLOORBEAM UPPER CHORD AND DOUBLER REPAIRED AS PER SRM 53-00-51 REPAIR FIG 201 AND FORM 44.0008 ATTACHED ITEM 1-18 ACCOMPLISHED AT BS 303 LBL 6 TO LBL 63.
